# SDR MWEA001268

- Difficulty date: December 28, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 3914137
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN LONGERON 12 RIGHT AFT OF FRAME 566.  --  FABRICATED AND INSTALLED ANGLE.
